Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

Welcome to J Francois Eid, MD - Directly answering member questions in the "Medical Professionals" section below the Treatment boards.
https://www.peyroniesforum.net/index.php/topic,17819.0.html

Pages: [1]   Go Down

Author Topic: Blood pressure and Cholesterol pills as cause of Peyronies  (Read 3157 times)

0 Members and 1 Guest are viewing this topic.

bravosierra

  • PDS Newbie
  • *
  • Country: ke
  • Offline Offline
  • Gender: Male
  • Posts: 1

My Peyronies started after I was prescribed blood pressure and cholesterol pills. now i have to put up with shrinkage, the bends and I can not rise to the occasion. I did not have any heart problems but my doctor told me that all men over 60 must take these. I feel that I have had these prophylaxis pushed on me by a doctor whose concern was more cash and no real concern for the patient.
Logged

Lucketts

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 98
Re: Blood pressure and Cholesterol pills as cause of Peyronies
« Reply #1 on: July 11, 2015, 10:08:12 AM »

 

BravoSierra,

You are right to question your doc's RXs if you don't have any known heart or BP problems.  Every pill we put in our body has side effects.  BP pills can affect erection quality.  The jury is still out on statins.  Some say that everybody should be on them for the protective effect - not just for future heart problems, but even for certain cancers.  Others say that it is not a good idea because the statins can affect your liver, give you muscle weakness etc.  Don't know that your doc is making any more $$ just by writing script.  But you might want to check the RXs he put you on w/ another doc.

                               
Logged

james1947

  • Major Contributor
  • ****
  • Country: ro
  • Offline Offline
  • Gender: Male
  • Posts: 6617
  • Age 71. Peyronies from January 2009
Re: Blood pressure and Cholesterol pills as cause of Peyronies
« Reply #2 on: July 11, 2015, 06:33:55 PM »

Bravosierra

I split your post and moved here, it will get lost where it was and better fit here.
Regarding your ordeal, because of my bad experience with doctors, I am not taking any advice, prescription from doctors without checking the subject deeply, usually by the Internet.
I have to say that I never heard of taking anti cholesterol and/or blood pressure pills if you don't have those problems.
Also blood pressure pills may cause Erectile Dysfunction, you have this warning with all of them.
Maybe you should get a lawyer advice in the subject for malpractice.
Can you give us some more details regarding your Peyronies symptoms, how you was diagnosed and how long you have Peyronies?

James
Logged
Age 71, Peyronies from Jan 2009 following penis fracture during sex. Severe Erectile Dysfunction.
Lost 2" length and a lot of girth. Late start, still VED, Cialis & Pentox helped. Prostate surgery 2014.
Got amazing support on the forum

kuaka

  • Major Contributor
  • ****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 628
Re: Blood pressure and Cholesterol pills as cause of Peyronies
« Reply #3 on: September 02, 2015, 09:27:33 AM »

... my doctor told me that all men over 60 must take these.

That is malpractice.  Find you a good malpractice lawyer...
Logged

Jonbinspain

  • Major Contributor
  • ****
  • Country: es
  • Offline Offline
  • Gender: Male
  • Posts: 1165
Re: Blood pressure and Cholesterol pills as cause of Peyronies
« Reply #4 on: September 02, 2015, 10:38:47 AM »

Bravosierra;

If what you're saying is correct, your doctor is a disgrace to his profession and should be struck off the medical register.

Was the medication he gave you Beta Blockers?  These are a well known precursor of Peyronies. In fact they're what kicked mine off.
Logged

peyronny

  • 26, diagnosed 2012
  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 91
Re: Blood pressure and Cholesterol pills as cause of Peyronies
« Reply #5 on: April 08, 2016, 08:37:23 PM »

I was taking Atenolol when my Peyronies started and for quite some time after and just recently dropped it. It may have contributed as it is a beta blocker.

However, I do remember the initial injury which I didn't know what it was at the time. Figured it would just blow over after a few days. Rather Atenolol made me more at risk for an injury is the question. I was masturbating in a position I probably shouldn't have. I wasn't diagnosed and didn't know what it was until at least a year after, but it was only a small issue at the time.

I had Erectile Dysfunction before I had Peyronies.

I was not sexually active besides masturbation, so I didn't take Erectile Dysfunction meds. I was masturbating soft *until my erection would build up* prior to having peyronies.

I know this was stupid now, but I really had no idea it was a bad thing to do.

I also noticed prior to that injury the little guy would fall asleep at times when sitting down. It would happen a lot going out to eat, sometimes even long hours at work (and I'm on my feet at my job). It would always go back to normal though after a few minutes. This may have been the early stages of peyronies, or the precursor. Maybe my arteries were hardening due to poor diet, weight, etc. and masturbation caused more stress on the artiers than a normal person. But that's just my theory.

It's obvious I had a circulation issue of some sort long before peyronies. Probably due to my weight which has always been an issue.

Only recently has it had a drastic effect on my life though.

It stinks. I'm 150 pounds lighter than I used to be, but I was honestly happier before because at least my dick worked.

I still desire a relationship though. Even if I can't have sex for the rest of my life. I will still enjoy kissing, cuddling etc. So I have to keep working at things. If it comes down to it I'll do what i need to do to please my partner, but just having a support system that I would be comfortable talking to this about with would help quite a bit.
Logged
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
24 Replies
10547 Views
Last post April 14, 2012, 12:05:48 PM
by George999
20 Replies
3670 Views
Last post December 17, 2015, 06:16:53 AM
by Jonbinspain
0 Replies
369 Views
Last post December 11, 2020, 09:42:02 AM
by Asphyxia